# SDR AALA201708289040

- Difficulty date: August 25, 2017
- Submitted: August 29, 2017
- Operation: Air carrier
- Aircraft: N724UW
- Make and model: Airbus A319-112
- Aircraft serial: 1122
- Aircraft time: 49,088 hours, 29,247 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Part number: FE240004
- Condition: Inoperative
- Location: Pax Door
- Part time: 49,088 hours, 29,247 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN OPERATIONAL TEST OF DAMPING FUNTIONAL AND EMERGENCY OPERATION WAS FOUND HARD IMPACT BETWEEN FUSELAGE AND PASSENGER CREW DOOR. REPLACED DOOR DAMPER AND EMERGENCY OPERATION CYLINDER ON PASSENGER CREW DOOR IAW AMM.
